# SDR FDEA201201270360

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53974268200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FR58 RT SIDE 3" FROM CENTERLINE,  UNDERSIDE INBD OF ROLLER   TRACK 1R, 1 SQ IN OF CORROSION.  PERFORMED REPAIR IAW SRM 53-10-15 PG 237-242 FIG 207.
